MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 12X150 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 12X150 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2B12XT
Medical Device Problem Codes Gas/Air Leak (2946); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/26/2023.B3: unknown, assumed first day of month that complaint was reported.D4: batch # v94d2r.Additional information was requested and the following was obtained: "1.Was there an issue with any of the device seals? yes.2.Was insufflation unable to be maintained? yes.3.Was there an issue with the stopcock valve? unknown.".Investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 2b12xt device was returned with no damage in the external components.In addition, the packaging opened was returned along with the instrument.A leak test was performed and the device was noted to leak with the test probe inserted through the device.As each device is visually inspected and functionally tested during the manufacturing process, it could not be determined what may have caused the reported incident.No conclusion could be reached as to what might have caused the reported event.The reported complaint was confirmed.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the device was not air tight.No patient consequences.

Brand Name
OPT BLADELESS 12X150 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key17199221
Report Number3005075853-2023-04424
Device Sequence Number6798545
Product Code GCJ
UDI-Device Identifier10705036014270
UDI-Public10705036014270
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number2B12XT
Device Catalogue Number2B12XT
Device Lot Number234A15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown